Local Boundedness of minimzers in a limit case.

Nicola Fusco; Carlo Sbordone

Manuscripta mathematica (1990)

  • Volume: 69, Issue: 1, page 19-26
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Fusco, Nicola, and Sbordone, Carlo. "Local Boundedness of minimzers in a limit case.." Manuscripta mathematica 69.1 (1990): 19-26. <http://eudml.org/doc/155542>.

author = {Fusco, Nicola, Sbordone, Carlo},
journal = {Manuscripta mathematica},
keywords = {local boundedness; anisotropic polynomial growth},
number = {1},
pages = {19-26},
title = {Local Boundedness of minimzers in a limit case.},
url = {http://eudml.org/doc/155542},
volume = {69},
year = {1990},

AU - Fusco, Nicola
AU - Sbordone, Carlo
TI - Local Boundedness of minimzers in a limit case.
JO - Manuscripta mathematica
PY - 1990
VL - 69
IS - 1
SP - 19
EP - 26
KW - local boundedness; anisotropic polynomial growth
UR - http://eudml.org/doc/155542
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.